# SDR ASAA0853425

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,454 hours, 1,367 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Malfunctioned
- Part time: 4,454 hours, 1,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB SPEED BUG DROPPED TO CLEAN SPEED WITH V NAV ENGAGED FMC READS GOOD FOR CLIMB SPEED.  AT CRUISE V NAV AND BUG APPEAR TO BE WORKING OKAY.  PERFORMED FMC BITE TEST PER MM 34-61-00.  PERFORMED DFGS BITE TEST PER MM 22-11-00.  NO FAULTS NOTED.  NO HISTORY NOTED.  GROUND VERIFICATION SUCCESFUL.
